iCliniq logo

Ask a Doctor Online Now

HomeAnswersEndocrinologyglycosylated hemoglobinMy HbA1c levels have reduced. Does it mean my diabetes is gone?

My HbA1c levels have reduced. Does it mean my diabetes is gone?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Shaikh Sadaf

Medically reviewed by

iCliniq medical review team

Published At November 14, 2017
Reviewed AtJanuary 9, 2024

Patient's Query

Hello doctor,

I am a 57 year male. Four months ago, the doctor declared that I am diabetic as my HbA1c was 10.7 %. I started with Glimisave M2 (two tablets per day) and Atorec 10 (one tablet at night), later on, I shifted to Glimisave M1 (two tablets per day) and Atorec 10 as usual. I take other supplements also like bitter gourd, cinnamon and fenugreek tablets, B12, D3, Vitamin C, ALA, CoQ10, etc. I have totally cut down sugar, heavily restricted rice, and wheat. Minimum of once a day, I take meal replacement powder Glucerna SR with milk. I do moderate exercise like brisk walking on a treadmill and have managed to lose 13 lbs in the last four months. Today, I checked my HbA1c was 5.6 %. S creatinine was 0.63 mg/dL. My lipid profile was well under control, only HDL is at 43 mg/dL, which I understand should be around 60 mg/dL. Does it mean my diabetes is gone? Can I slowly reduce Glimisave M1? What other ayurvedic supplements should I take? Is my S creatinine very low or alarming?

Answered by Dr. Shaikh Sadaf

Hello,

Welcome to icliniq.com.

I just read your query.

From what you have mentioned, it appears that you have controlled your diabetes quite well. I would suggest that you take tablet Glimisave (Glimepiride) M2 once in the morning and tablet Glimisave M1 once at night. Your diabetes is not gone, but it is well controlled. You must take very small amounts of walnuts occasionally for a good HDL (high-density lipoprotein) As I am not a specialist in Ayurveda, I cannot comment on Ayurveda treatment. Continue your healthy lifestyle and repeat your HbA1c after three months and we will review again.

Hope you find my advice beneficial. Good luck.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Shaikh Sadaf
Dr. Shaikh Sadaf

Endocrinology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Endocrinology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy